# SDR SWAA2025120841318

- Difficulty date: December 1, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT FAIRING, AFT WEDGE CRACKED AT T/E SUPPORT.   EVALUATED DAMAGED AFT WEDGE ASSEMBLY AND FOUND COMPONENT UNSERVICEABLE IAW SRM 54-50-90-1A-1. REMOVED AND REPLACED NR 1 ENGINE PYLON AFT WEDGE ASSY IAW SRM 51-40-02-0G-0, AND DWG 313A2752, SHEET 001.
